# SDR GTIA96NK088

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 427-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT LOWER DOOR CUT OUT, JAMB WITH CORROSION BETWEEN Y427 AND Y370.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3, AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  REPLACED RIVETS IAW SRM 51-30-2.  (M)
